# SDR SCNA20131219233

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 32,703 hours, 17,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS MOUNTED JUST FORWARD & AFT OF CABIN/FIRST CLASS COAT CLOSET, LENS & BULB ARE BROKEN.  R & R COAT CLOSET MOUNTED EMERGENCY LIGHTS.  OPS CHECK GOOD.
